# SDR BB06021

- Difficulty date: March 4, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767-200
- Aircraft serial: 23900
- Aircraft time: 72,779 hours, 14,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE BETWEEN ROWS 14GF AND 22GF.  MAINTENANCE REPLACED THE BATTERY AT ROW 16GF.  NO FURTHER DIFFICULTIES.
